# SDR 95ZZZX3504

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91WM
- Make and model: Beech 58
- Aircraft serial: TH1396
- Engine: Cont IO550C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 630046
- Condition: Fractured
- Location: Nr 5 Cylinder
- Part time: 1,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING NR 2 AND NR 5 CYLINDERS TO CORRECT LOW COMPRESSION (LEAKING PAST RINGS), BOTH PISTON PINS WERE FOUND BROKEN IN TWO.
